| Model Number |
STRIP, TMX HEB 30CT24/CASE MG/DL |
| Medical Device Problem Code |
Low Test Results (2458)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/09/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Additional report reference number: (b)(4).B2: adverse event report is being submitted due to customer contacting doctor and pharmacy test strips were not returned for evaluation.Meter was returned - no defect found on returned meter.Retention testing was performed using test strips from the same lot.Retention strips tested within specifications.Most likely underlying root cause: mlc-062: user had poor technique.Note: manufacturer made several attempts to contact customer to ensure the replacement products resolved the initial concern - unable to establish contact with customer.
Event or Problem Description
Consumer reported complaint for low blood glucose test results.The customer called with concerned with the tests results obtained of 64 mg/dl.The customer¿s expected fasting blood glucose test result range is 81-121 mg/dl fasting am and 200 mg/dl fasting pm.The customer feels well and did not report any symptoms.Customer stated she had called her doctor on (b)(6) 2026 because of a low result in her meter of 64 mg/dl fasting am.Doctor advised her to retake the test (customer did not remember the exact result).Customer went to the pharmacy, and they advised her to call us.Customer did not have any test strips left from this vial.During the call on (b)(6) 2026, a back-to-back blood test was not performed by the customer.Per customer, the product is not stored according to specification (kitchen).The test strip lot manufacturer¿s expiration date is 07/27/2027 and per the customer the open vial date is 3 weeks ago.The meter memory was reviewed for previous test result history: result: 64 mg/dl, date: (b)(6), and time: 12:22 fasting am.